Accessibility Tools

Skip to main content

Deborah Bjornson

Tagged with:GI Issues

What was your life like before you received the COVID-19 vaccine?

I teach water aerobics 3 days a week. I have been playing for diarrhea, nausea, and vomiting. The problem is I had a fund application surgery I'm not supposed to be able to vomit.I had a recent endoscopy and I have small bleeds in my stomach. I'm not sure if any of this has anything to do with the vaccine or not. I did however want to give you the second photograph from another group that I belong to which may help explain to you and everyone in your group why you are fighting a never-ending battle. Big Pharma the medical device Industries and our government have all been in bed together for a long long time.

Describe the symptoms and the timeline of the reaction.

I I take anti-nausea medication I've increased my fiber and I continue to exercise I drink a ton of water everyday. I make sure I get plenty of rest and that I tried to keep stuff on my stomach.

Describe the solutions that helped your symptoms

I make sure I eat right and get plenty of rest.
  • I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
  • I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
  • I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.
The individual experience shared above is offered for informational purposes only. React19 neither endorses nor recommends any treatment(s) noted therein. React19 does not diagnose medical conditions, offer treatment advice, treat illnesses, or prescribe medicine or drugs. It is strongly recommended that, prior to acting upon any information gleaned from a shared experience, you first consult a physician.